International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development


International Journal of Multidisciplinary Research and Development
International Journal of Multidisciplinary Research and Development
Vol. 1, Issue 2 (2014)

Inverse approximation properties for a certain mixed summation-integral type operators


Manoj Kumar

The study of direct and inverse theorems remains an active area of research. This research now centers on approximation by members of various non-classical and nonlinear classes such as wavelets, shift-invariant subspaces, radial basis functions, ridge functions, neural nets, multivariate splines and the like. In the present paper, we study inverse approximation property of Beta-Szasz operators in simultaneous approximation.
Pages : 181-187 | 792 Views | 129 Downloads